I have had implanon birth control for about three and a half years now. I got the one that lasts for three years. I got it put in on march 3, 2011. I was supposed to have it removed about five months ago. Lately ive had nausea, vomiting, migraines, severe heartburn, very tired all the time, emotional mood swings, unusual food cravings, increase in weight, tender breasts, swollen feet, and not to mention Ive missed two monthly cycles when ive been on a regular schedule. So im wondering if the birth control might be affecting the home pregnancy tests causing a false negative or some other reason you might could think of. Im really concerned but dont want to go to the doctor due to lack of insurance or looking dumb.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 4 answers
Posted 3 Dec 2013 • 2 answers
Posted 18 Oct 2015 • 0 answers
Posted 22 Nov 2015 • 0 answers
Posted 8 days ago • 0 answers